Citation:
D. N. Cheban, “Converse of Lyapunov's theorem on asymptotic stability to the first approximation for CC-analytic nonautonomous systems”, Mat. Zametki, 57:1 (1995), 139–142; Math. Notes, 57:1 (1995), 100–102
\Bibitem{Che95}
\by D.~N.~Cheban
\paper Converse of Lyapunov's theorem on asymptotic stability to the first approximation for $C$-analytic nonautonomous systems
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 1
\pages 139--142
\mathnet{http://mi.mathnet.ru/mzm1932}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1339223}
\zmath{https://zbmath.org/?q=an:0840.34051}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 1
\pages 100--102
\crossref{https://doi.org/10.1007/BF02309403}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1995TA13700016}
Linking options:
https://www.mathnet.ru/eng/mzm1932
https://www.mathnet.ru/eng/mzm/v57/i1/p139
This publication is cited in the following 3 articles:
Cheban D., “Nonautonomous Dynamics, Nonlinear Oscillations and Global Attractors”, Nonautonomous Dynamics, Nonlinear Oscillations and Global Attractors, Springer Monographs in Mathematics, Springer International Publishing Ag, 2020, 1–434
Cheban D.N., “Nonautonomous Dynamics Nonlinear Oscillations and Global Attractors Preface”: Cheban, DN, Nonautonomous Dynamics, Nonlinear Oscillations and Global Attractors, Springer Monographs in Mathematics, Springer International Publishing Ag, 2020, VII+
DAVID N. CHEBAN, “GLOBAL PULLBACK ATTRACTORS OF C-ANALYTIC NONAUTONOMOUS DYNAMICAL SYSTEMS”, Stoch. Dyn., 01:04 (2001), 511